Медицинская библиотека · Actas urologicas espanolas · 1992
[Drug-induced fever caused by prophylactic isoniazid in bladder instillations with BCG].
Клинический случайАннотация на английскомСтатьяПеревод в очереди
Аннотация
We present of one patient with isolated pharmacological fever probably caused by Isoniazid given prophylactically 24 hours prior to each vesical instillation with BCG as maintenance therapy for in situ vesical carcinoma. The fever appeared in two occasions before the instillation and did not returned once the drug was discontinued. We Review this adverse effect which may lead to diagnostic error.
Для цитирования: Palou Redorta J, Batista Miranda J E, Laguna Pes P, Vicente Rodríguez J. [Drug-induced fever caused by prophylactic isoniazid in bladder instillations with BCG].. Actas urologicas espanolas. 1992.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.